MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Model Number SDM-00001-3D
Medical Device Problem Code Physical Property Issue (3008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The x-ray shield for the selenia dimensions is manufactured with tempered glass (safety glass).The tempering is to assure that if the glass does shatter it does so in small irregular pieces instead of chards of glass with sharp edges.
 
Event or Problem Description
The unit had just been turned on and tech was outside the room when heard the noise and found the x-ray shield had shattered in to a million pieces.No one was in the room at the time.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key5750087
Report Number1220894-2016-00018
Device Sequence Number647279
Product Code OTE
UDI-Device Identifier15420045500013
UDI-Public15420045500013
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
PM80003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Radiologic Technologist
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSDM-00001-3D
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2016
Initial Report FDA Received Date06/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1